# SDR SWIA201231888

- Difficulty date: October 1, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 39,775 hours, 56,713 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Locked
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT MAIN INBOARD TIRE IS FLAT AND BRAKES ARE SMOKING.  (FLT 5392)  FOUND NR 2 BRAKE LOCKED UP.  REPLACED THE NR 2 BRAKE AND THE NR 1 AND NR 2 WHEEL AND TIRE ASSEMBLIES IN REFERENCE TO MM.  P/N: 3-1544 S/N OFF: 02491; P/N: 3-1544 S/N OFF: 1615; / P/N: 2-1661 S/N OFF: 1661.
